Welcome to Healthcare magic forum.
I assume you have taken vyomini to her paediatrician, as 25 days of diarrhoea
can cause malnutrition
in young infants which warrants a thorough evaluation by her doctor.
(colistin) & taxim _o (cefixime) are antibiotics which work well in fighting against organisms causing infantile diarrhoea.mostly the effect is visible after 4_5 days of starting the antibiotic.
Econorm is a probiotic
which helps in restoration of normal git flora in cases of longstanding diarrhoea and antibiotic therapy.
Since her stool routine test shows pus cells, she does have an infective diarrhoea .The exact causative organisms could have been recognised if you had done a stool culture and antibiotic sensitivity test along with the stool routine test .
If not done you may wait and watch for the effect of cefixime as of now.If cefixime is effective then the diarrhoea will stop within a week ,but if the diarrhoea persists beyond a week after the antibiotic course then please consult your pediatrician
and get a stool culture test done .
Meanwhile please maintain adequate hydration by frequent feeding for the child .
Also a multivitamin
and zinc supplement
as per doctors prescription would help in faster recovery .
Hope this information is helpful to you.
Wishing vyomini a speedy recovery and good health.